... have extreme fatigue and have a problem with balance ,none of which I had right after the stroke. Being allergic to Aspirin I need this med, but am miserable on it. Any suggestions?
Plavix is an anti-platelet medication and stops the blood from clotting which could cause another stroke, it does very little thinning of the blood like aspirin. Aspirin on the other hand is a NSIAD and a blood thinner and I have been taking the generic form for nine months now without any problem. It does not have any thing in it to cause the drugged out effect, your greatest risk is of a possible bleed, either from a cut or other injuries that would break the skin or an internal bleed from using some form of INSAID with it. Is this the only medication you are using?
You might be suffering from a 'side effect' of Plavix.
Please contact your doctor immediately and inform him/her of your problems and let him make the decision of what to do next.
Please do not change your medication or dosage by yourself or based upon recommendations by non-treating physicians.
Madhup Joshi, MD
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Oct 2009 • 1 answer
Posted 20 Oct 2011 • 1 answer
Posted 10 Feb 2012 • 1 answer
Posted 24 Nov 2013 • 2 answers
My mother had 2 TIA , one on each side of her face, they gave her agrennox, heparin and plavix...The
Posted 15 Sep 2014 • 3 answers